posted on Sep, 25 2006 @ 11:38 AM
No, not necessarily.
I've been taking tranquilizers for the past 5 years...and in those 5 years there has been a few occasions where I got a little tipsy off vodka and,
well I'm still here. Never really got sick off of it, either.
Mixing sleeping pills with ANY alcoholic beverage will intensify it's effects, so it is very, very unsafe. Most people know there limits when it
comes to alcohol, and if they are PRESCRIBED sleeping aids, they know their dose, but combining the two leaves no room for predictability. Not all
people will react the same way; some will be just fine, some might get too drunk, some might get sick, and yes, some might die.
It really just depends on the person, how much of a sleeping pill dose they've taken, and how much alcohol they've drank.
Edit to add-I just want to make it clear that, even though you won't necessarily die, DON'T DO IT.
[edit on 9/25/2006 by Pink_Cola]